# SDR UHLA2012011800021

- Difficulty date: January 18, 2012
- Submitted: January 26, 2012
- Operation: Air carrier
- Aircraft: N979RP
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000088
- Aircraft time: 15,910 hours, 9,878 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Flange
- Condition: Bent
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - RT HORIZONTAL STAB LOWER LEADING EDGE ATTACHMENT FLANGE BENT.  CUT OUT DAMAGED AREA IAW ETD 2012-170-00862, FOUND DAMAGE TO HAVE 44MM CRACK, PERFORMED HFEC AROUND CUTOUT AREA IAW NDT MANUAL, NO CRACK LIKE INDICATIONS FOUND, FABRICATED FILLER AND REPAIR ANGLES IAW ETD, INSTALLED REPAIR AND REQORKED AREA IAW ETD, PERFORMED HFEC IAW NDT MANUAL, NO CRACKS FOUND.
